MathSciNet Relay Station
MathSciNet bibliographic data
MR2385512 35G30
Wang, Wu-Sheng A generalized retarded Gronwall-like inequality in two variables and applications to BVP. Appl. Math. Comput. 191 (2007), no. 1, 144–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement